Algebraic treatments of the problems of the spin-1/2 particles in the one- and two-dimensional geometry: A systematic study

Ramazan Koç, Hayriye Tütüncüler, Mehmet Koca, Eser Olgar

Research output: Contribution to journalArticle

8 Citations (Scopus)


We consider solutions of the 2 × 2 matrix Hamiltonians of the physical systems within the context of the su (2) and su (1, 1) Lie algebras. Our technique is relatively simple when compared with those of others and treats those Hamiltonians which can be treated in a unified framework of the Sp (4, R) algebra. The systematic study presented here reproduces a number of earlier results in a natural way as well as leads to a novel finding. Possible generalizations of the method are also suggested.

Original languageEnglish
Pages (from-to)333-347
Number of pages15
JournalAnnals of Physics
Issue number2
Publication statusPublished - Oct 2005



  • Algebraic method
  • Exactly solvable systems
  • Quantum optical systems
  • Spin-1/2 physical systems

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this